# SDR I5EA2022070500001

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 61,861 hours, 38,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 12678
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, H
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT EMERGENCY IS OUT.  REMOVED AND REPLACED BATTERY PACK M1197 AT STA. 960L, IAW B737-400 AMM 33-51-51, OPS CHECK GOOD
